# SDR SWIA201129086

- Difficulty date: December 28, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 19,911 hours, 18,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR AND FORWARD LEFT EMERGENCY EXTERIOR LIGHTS ARE OUT.  (FLT 6464)  RELAMPED EMERGENCY LIGHTS.
